# SDR 021708N554CS1

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N554CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605572
- Aircraft time: 2,359 hours, 1,651 cycles
- Engine: Pwa PW545A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE6209H0300130
- Condition: Defective
- Location: Hyd System
- Part time: 2,359 hours, 1,651 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE (LOW HYD LEVEL) AND (LT/RT LOW HYD FLOW) INDICATION ILLUMINATED. CREW FOLLOWED THE ABNORMAL CHECKLIST, MANUALLY EXTENDED THE LANDING GEARS, AND DECLARED AN EMERGENCY LANDING. LANDING WAS UNEVENTFUL. MAINT FOUND A DEFECTIVE LT HYDRAULIC PUMP PRESSURE LINE. THE PRESSURE LINE WAS REPLACED, HYD SYS WAS SERVICED, GEAR SWINGS WERE PERFORMED AND SYS WAS LEAKED CHECKED WITH ENGINES RUNNING. OPS AND LEAK CHECKS WERE GOOD.
